Citation:
D. E. Apushkinskaya, N. N. Ural'tseva, H. Shahgholian, “On the Lipschitz property of the free boundary in a parabolic problem with obstacle”, Algebra i Analiz, 15:3 (2003), 78–103; St. Petersburg Math. J., 15:3 (2004), 375–391
\Bibitem{ApuUraSha03}
\by D.~E.~Apushkinskaya, N.~N.~Ural'tseva, H.~Shahgholian
\paper On the Lipschitz property of the free boundary in a~parabolic problem with obstacle
\jour Algebra i Analiz
\yr 2003
\vol 15
\issue 3
\pages 78--103
\mathnet{http://mi.mathnet.ru/aa794}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2052937}
\zmath{https://zbmath.org/?q=an:1072.35201}
\transl
\jour St. Petersburg Math. J.
\yr 2004
\vol 15
\issue 3
\pages 375--391
\crossref{https://doi.org/10.1090/S1061-0022-04-00813-1}
Linking options:
https://www.mathnet.ru/eng/aa794
https://www.mathnet.ru/eng/aa/v15/i3/p78
This publication is cited in the following 11 articles: